Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Green Bay, WI

May 25, 2020Langlade County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2020, 3:49 PM CDT for Langlade County, Oneida County, Wisconsin. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 3:49 PM CDT (20:49 UTC)
Expired
May 25, 2020, 4:45 PM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 131 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:10 PM CDTHAIL 0.751 Ssw Summit Lake, WI
May 25, 4:10 PM CDTHAIL 1Sw Summit Lake, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
427 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

560 
WUUS53 KGRB 252049
SVRGRB
WIC067-085-252145-
/O.NEW.KGRB.SV.W.0009.200525T2049Z-200525T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
349 PM CDT Mon May 25 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oneida County in north central Wisconsin...
  Northwestern Langlade County in north central Wisconsin...

* Until 445 PM CDT.

* At 349 PM CDT, a severe thunderstorm was located near Parrish, or
  17 miles northwest of Antigo, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Parrish, Pearson, Veterans Memorial County Park, Ma Ka Ja Wan Scout
  Reservation, Elcho, Enterprise, Summit Lake, Kelly Lynn Bog Natural
  Area, Post Lake and Pelican Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4558 8905 4547 8904 4546 8893 4538 8893
      4538 8882 4526 8938 4535 8943 4546 8942
TIME...MOT...LOC 2049Z 249DEG 21KT 4538 8933 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
5 follow-up statements
332 
WWUS53 KGRB 252059
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
359 PM CDT Mon May 25 2020

WIC067-085-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Oneida WI-Langlade WI-
359 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES...

At 359 PM CDT, a severe thunderstorm was located near Veterans
Memorial County Park, or 16 miles north of Antigo, moving east at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Veterans Memorial County Park around 410 PM CDT.
  Pearson around 425 PM CDT.
  Ma Ka Ja Wan Scout Reservation around 430 PM CDT.

Other locations impacted by this severe thunderstorm include Lennox,
Summit Lake, Kelly Lynn Bog Natural Area, Post Lake, Enterprise,
Pelican Lake, Pickerel, Choate, Koepenick and Elcho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4558 8905 4547 8904 4546 8893 4538 8893
      4538 8882 4527 8931 4537 8936 4549 8932
TIME...MOT...LOC 2059Z 264DEG 18KT 4538 8921 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
284 
WWUS53 KGRB 252113
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
413 PM CDT Mon May 25 2020

WIC067-085-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Oneida WI-Langlade WI-
413 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES...

At 413 PM CDT, a severe thunderstorm was located near Veterans
Memorial County Park, or 16 miles southwest of Crandon, moving east
at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Pearson around 425 PM CDT.
  Ma Ka Ja Wan Scout Reservation around 430 PM CDT.

Other locations impacted by this severe thunderstorm include Lennox,
Summit Lake, Kelly Lynn Bog Natural Area, Post Lake, Enterprise,
Pelican Lake, Pickerel, Choate, Koepenick and Elcho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4558 8905 4547 8904 4546 8893 4538 8893
      4538 8882 4527 8931 4537 8936 4549 8932
TIME...MOT...LOC 2113Z 249DEG 21KT 4540 8914 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
975 
WWUS53 KGRB 252122
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
422 PM CDT Mon May 25 2020

WIC085-252131-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Oneida WI-
422 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4547 8920 4547 8908 4546 8893 4538 8893
      4538 8884 4530 8916 4530 8917 4538 8924
TIME...MOT...LOC 2121Z 249DEG 21KT 4542 8907 

$$

WIC067-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Langlade WI-
422 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL LANGLADE COUNTY...

At 421 PM CDT, a severe thunderstorm was located near Pearson, or 12
miles southwest of Crandon, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Pearson around 425 PM CDT.
  Ma Ka Ja Wan Scout Reservation around 430 PM CDT.

Other locations impacted by this severe thunderstorm include Summit
Lake, Koepenick, Post Lake and Elcho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4547 8920 4547 8908 4546 8893 4538 8893
      4538 8884 4530 8916 4530 8917 4538 8924
TIME...MOT...LOC 2121Z 249DEG 21KT 4542 8907 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
320 
WWUS53 KGRB 252134
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
434 PM CDT Mon May 25 2020

WIC067-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Langlade WI-
434 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL LANGLADE COUNTY...

At 434 PM CDT, a severe thunderstorm was located near Ma Ka Ja Wan
Scout Reservation, or 9 miles south of Crandon, moving east at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Langlade County, including the following locations... Post
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4542 8911 4547 8908 4546 8893 4538 8893
      4534 8902
TIME...MOT...LOC 2134Z 254DEG 20KT 4543 8898 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
523 
WWUS53 KGRB 252141
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
441 PM CDT Mon May 25 2020

WIC067-252151-
/O.EXP.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Langlade WI-
441 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LANGLADE COUNTY
WILL EXPIRE AT 445 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4542 8911 4547 8908 4546 8893 4538 8893
      4534 8902
TIME...MOT...LOC 2141Z 249DEG 21KT 4544 8893 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:24 PM CDT, 25 minutes earlier.

Area forecast discussion, May 25, 3:24 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
324 PM CDT Mon May 25 2020

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Tuesday
Issued at 323 PM CDT Mon May 25 2020

The timing and location of convection will remain the main
forecast challenge for the short and long term forecasts.

This afternoon into the evening, strong thunderstorms remain
possible across northern Wisconsin, primarily from a line Marathon
to southern Oconto County. Instability and cumulus development has
been fairly limited to nonexistent across the Fox Valley, so dry
conditions are expected for now.

Tonight, redevelopment will be possible across central to northern
Wisconsin. Shear values have been on a steady decrease across the
area but will still range from the 20-30 knot range. The primary
driver of redevelopment will likely be a modest 40 knot low level
jet that makes its way into central WI. Initiation times are
medium confidence, but will likely be in the early overnight
hours, centered around midnight. Following any precipitation
development, drier conditions are expected to return to the region
for a time in the morning.

Tuesday will be fairly similar to today as the upper level pattern
remains fairly static through Thursday. Diurnal heating will
increase surface instability, promoting daytime storm development
across the region. Without a strong signal for a more organized
convective event, centered pops again around the peak heating
hours, mainly around the early to late afternoon hours. Shear will
be similar to Monday, fairly limited but still in support of some
possible large hail and damaging wind gusts. SPC has the area
under a marginal risk again, excluding our eastern most areas, and
this seems reasonable for the ongoing setup.

Kept temperatures fairly close to guidance tonight and with the
increased dewpoints in the region, fog will likely remain present
on Lake Michigan. That said, the relatively warmer land
temperatures may limit spread inland tonight.

.LONG TERM...Tuesday Night Through Monday
Issued at 323 PM CDT Mon May 25 2020

The main focus of the long term forecast continues to be the
active weather through the middle of week, coming to an end by the
weekend.

A slow moving cold front will be on its way through the area
Tuesday night, bringing in the second round of possible
thunderstorm activity for the day. This front will likely slow
down and almost stall across western to central WI overnight,
keeping the best rain and storm chances out westwards, with
minimal impacts near the lakeshore. The overnight storms will
lack shear and instability from the daytime activity, so no severe
storms are expected overnight into Wednesday at this time.

Wednesday will be fairly similar to Monday and Tuesday, with a
round of active weather possible during the day as diurnal heating
brings a return to surface based instability and thunderstorm
development. This will again face the scenario of increasing
surface instability that lacks upper level support and shear to
get things organized. Thus, broad brushed modest pops were kept
in the forecast, focused around the best heating hours. Similarly,
expect things to quiet down overnight. A better chance for more
widespread thunderstorms will arrive Thursday as another cold
front comes through ahead of the upper level trough. Increased
pops on Thursday as guidance seemed a little low with the better
incoming dynamics providing a better focus for possible
convection.

Behind the upper level trough, another ridge appears to build in
across central CONUS, which will bring high pressure conditions
and dry weather into the weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1251 PM CDT Mon May 25 2020

Ongoing convection early in the TAF period will impact primarily
RHI. There is a only a small chance of redevelopment until the
late evening, so kept thunder and rain out of the TAFs for now but
will monitor. Confidence medium at this time. There is a chance
for storms to return across central WI tonight, impacting CWA,
AUW, and RHI again around 03 to 06Z. Fog chances are much lower
tonight, so kept these out of the TAF for now, but if it were to
develop, it would be across far northern Wisconsin. Another round
may form Tuesday, shortly before or just after the end of the
current TAF period.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Uhlmann
LONG TERM......Uhlmann
AVIATION.......Uhlmann
Hazardous weather outlook, May 25, 2:32 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
232 PM CDT Mon May 25 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
232 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected to continue across far
northern Wisconsin this afternoon and early evening. These storms
could produce damaging wind gusts, but the hail threat has been
reduced.

A second round of scattered thunderstorms are possible across
central Wisconsin tonight, in the hours around midnight. Damaging
winds and hail are possible once more. These storms will mainly be
located from Portage to Forest counties and westward.

The potential for patchy dense fog near Lake Michigan will
continue through the rest of today and into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The potential for patchy dense fog near Lake Michigan will
continue through at least Tuesday.

There will be a continued chance of thunderstorms at times
through Wednesday night. A few storms across central Wisconsin
Tuesday afternoon into Tuesday night could again produce hail,
strong winds and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon. Spotters are
requested to report any hail, wind gusts over 40 mph, or rainfall
totals over 1 inch to the National Weather Service in Green Bay.

LMZ521-522-541>543-261945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
232 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Dense fog will significantly reduce the visibility at times and
pose a hazard to boaters, especially on Lake Michigan. Thunderstorms
are also possible, mainly late this afternoon and this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Dense fog will continue to pose a hazard to boaters at times
through at least Tuesday.

Thunderstorms may pose a hazard to boaters at times through
Wednesday night.

Uhlmann

In the hours before

Local storm report, May 25, 12:31 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
05/25/2020  E30 MPH          WAUPACA            WI   TRAINED SPOTTER

            NO HAIL, JUST VERY HEAVY RAIN.

&&

BERSCH
Special weather statement, May 25, 1:09 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
109 PM CDT Mon May 25 2020

WIZ011-019>021-031-074-251900-
Southern Oconto County WI-Shawano WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
109 PM CDT Mon May 25 2020

...SPECIAL WEATHER STATEMENT...

At 109 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Neopit to 6 miles east of
Shawano. Movement was northeast at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Shawano, Gillett, Wittenberg, Mountain, White Lake, Big Smokey Falls,
Bear Paw Scout Camp, Gardner Dam Scout Camp, Woodlawn and Navarino
Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4463 8861 4468 8861 4468 8877 4480 8921
      4549 8882 4513 8819 4511 8819 4511 8816
      4509 8812 4504 8812 4460 8850
TIME...MOT...LOC 1809Z 202DEG 19KT 4505 8888 4481 8846

Kurimski
Special weather statement, May 25, 2:47 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Green Bay WI
247 PM CDT Mon May 25 2020

WIZ010-018-252030-
Oneida WI-Lincoln WI-
247 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND SOUTHWESTERN
ONEIDA COUNTIES UNTIL 330 PM CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Trails Girl Scout Camp, or 26 miles southwest of Rhinelander,
moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Birch Trails Girl Scout Camp around 250 PM CDT.
  Gilbert around 305 PM CDT.
  Tomahawk around 310 PM CDT.
  Harrison around 330 PM CDT.

Other locations impacted by this storm include Otter Lake Campground,
Heafford Junction, Bradley, Jeffris, Lower Tomahawk River Natural
Area, Spirit Falls, Bill Cross Rapids Wildlife Area, Otis and Irma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4543 9004 4567 8973 4547 8937 4547 8943
      4539 8942 4518 8989 4534 9005
TIME...MOT...LOC 1947Z 236DEG 19KT 4537 8982

Kurimski
Local storm report, May 25, 3:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             IRMA                    45.34N 89.66W
05/25/2020  E0.25 INCH       LINCOLN            WI   LAW ENFORCEMENT

&&

BERSCH
Special weather statement, May 25, 3:23 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
323 PM CDT Mon May 25 2020

WIZ010-011-019-252115-
Langlade WI-Oneida WI-Forest WI-
323 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOREST...
SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 415 PM
CDT...

At 322 PM CDT, Doppler radar was tracking a strong thunderstorm near
Parrish, or 18 miles south of Rhinelander, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Parrish around 335 PM CDT.
  Pearson around 410 PM CDT.
  Ma Ka Ja Wan Scout Reservation around 415 PM CDT.

Other locations impacted by this storm include Summit Lake, Kelly
Lynn Bog Natural Area, Post Lake, Pelican Lake, Nashville, Mole Lake,
Bavaria, Lennox, Enterprise and Pickerel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4562 8900 4536 8888 4528 8942 4540 8943
      4548 8943 4548 8942
TIME...MOT...LOC 2022Z 252DEG 26KT 4537 8952

Kurimski
Local storm report, May 25, 3:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             IRMA                    45.34N 89.66W
05/25/2020  E0.25 INCH       LINCOLN            WI   LAW ENFORCEMENT

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:03 AM CDTSpecial Weather StatementGRBWood57 min
May 25, 10:13 AM CDTSpecial Weather StatementGRBWood62 min
May 25, 10:30 AM CDTSpecial Weather StatementGRBMarathon60 min
May 25, 11:02 AM CDTSpecial Weather StatementGRBMarathon43 min
May 25, 11:17 AM CDTSpecial Weather StatementGRBLincoln, Marathon43 min
May 25, 11:40 AM CDTSpecial Weather StatementGRBLincoln, Waupaca50 min
May 25, 12:30 PM CDTSpecial Weather StatementGRBLanglade, Menominee, Shawano45 min
May 25, 1:09 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Shawano51 min
May 25, 2:47 PM CDTSpecial Weather StatementGRBLincoln43 min
May 25, 3:07 PM CDTSevere Thunderstorm WarningGRBLincoln36 min
May 25, 3:23 PM CDTSpecial Weather StatementGRBLanglade52 min
May 25, 4:25 PM CDTSpecial Weather StatementGRBForest65 min
May 25, 6:28 PM CDTSpecial Weather StatementGRBForest47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.